# SDR USAA2011101800015

- Difficulty date: October 17, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 10,305 hours, 3,861 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: D2547011111175
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CIDS PANEL DISCREPANCY FOR 3L EMERGENCY EXIT.  MAINTENANCE ADJUSTED PIN LOCK INDICATION MICROSWITCH.
